×

Solvability of a class of integral inclusions. (English) Zbl 1242.45002

Summary: This paper presents sufficient conditions for the existence of positive solutions for a class of integral inclusions. Our results are obtained via a new fixed point theorem for multivalued operators developed in the paper, in which some nonnegative function is used to describe the cone expansion and compression instead of the classical norm-type, and lead to new existence principles.

MSC:

45G10 Other nonlinear integral equations
45M20 Positive solutions of integral equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985. · Zbl 0566.60058
[2] J. Banaś and B. Rzepka, “On existence and asymptotic stability of solutions of a nonlinear integral equation,” Journal of Mathematical Analysis and Applications, vol. 284, no. 1, pp. 165-173, 2003. · Zbl 1029.45003
[3] S. H. Hong and L. Wang, “Existence of solutions for integral inclusions,” Journal of Mathematical Analysis and Applications, vol. 317, no. 2, pp. 429-441, 2006. · Zbl 1125.45006
[4] M. Martelli, “A Rothe’s type theorem for non-compact acyclic-valued maps,” vol. 11, no. 3, supplement 3, pp. 70-76, 1975. · Zbl 0314.47035
[5] S. H. Hong, “Multiple positive solutions for a class of integral inclusions,” Journal of Computational and Applied Mathematics, vol. 214, no. 1, pp. 19-29, 2008. · Zbl 1151.45004
[6] R. P. Agarwal and D. O’Regan, “A note on the existence of multiple fixed points for multivalued maps with applications,” Journal of Differential Equations, vol. 160, no. 2, pp. 389-403, 2000. · Zbl 1008.47055
[7] R. P. Agarwal and D. O’Regan, “Cone compression and expansion fixed point theorems in Fréchet spaces with applications,” Journal of Differential Equations, vol. 171, no. 2, pp. 412-429, 2001. · Zbl 0989.47046
[8] G. Zhang and J. Sun, “A generalization of the cone expansion and compression fixed point theorem and applications,” Nonlinear Analysis, vol. 67, no. 2, pp. 579-586, 2007. · Zbl 1127.47050
[9] D. Jiang, J. Chu, and M. Zhang, “Multiplicity of positive periodic solutions to superlinear repulsive singular equations,” Journal of Differential Equations, vol. 211, no. 2, pp. 282-302, 2005. · Zbl 1074.34048
[10] J. R. Graef and B. Yang, “Positive solutions to a multi-point higher order boundary value problem,” Journal of Mathematical Analysis and Applications, vol. 316, no. 2, pp. 409-421, 2006. · Zbl 1101.34004
[11] R. W. Leggett and L. R. Williams, “A fixed point theorem with application to an infectious disease model,” Journal of Mathematical Analysis and Applications, vol. 76, no. 1, pp. 91-97, 1980. · Zbl 0448.47044
[12] M. Zima, “Fixed point theorem of Leggett-Williams type and its application,” Journal of Mathematical Analysis and Applications, vol. 299, no. 1, pp. 254-260, 2004. · Zbl 1066.47059
[13] D. R. Dunninger and H. Wang, “Existence and multiplicity of positive solutions for elliptic systems,” Nonlinear Analysis, vol. 29, no. 9, pp. 1051-1060, 1997. · Zbl 0885.35028
[14] S. H. Hong and J. Chen, “Multiplicity of positive radial solutions for an elliptic inclusion system on an annulus,” Journal of Computational and Applied Mathematics, vol. 221, no. 1, pp. 66-75, 2008. · Zbl 1161.35521
[15] M. A. Krasnoselskii, Positive Solutions of Operator Equations, P. Noordhoff, Groningen, The Netherlands, 1964.
[16] D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5, Academic Press, Boston, Mass, USA, 1988. · Zbl 0661.47045
[17] D. R. Anderson and R. I. Avery, “Fixed point theorem of cone expansion and compression of functional type,” Journal of Difference Equations and Applications, vol. 8, no. 11, pp. 1073-1083, 2002. · Zbl 1013.47019
[18] P. J. Torres, “Existence of one-signed periodic solutions of some second-order differential equations via a Krasnoselskii fixed point theorem,” Journal of Differential Equations, vol. 190, no. 2, pp. 643-662, 2003. · Zbl 1032.34040
[19] D. O’Regan, “Fixed points for set-valued mappings in locally convex linear topological spaces,” Mathematical and Computer Modelling, vol. 28, no. 1, pp. 45-55, 1998. · Zbl 1008.47054
[20] R. P. Agarwal and D. O’Regan, “Periodic solutions to nonlinear integral equations on the infinite interval modelling infectious disease,” Nonlinear Analysis, vol. 40, pp. 21-35, 2000. · Zbl 0958.45011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.